# SDR USAA2014052700004

- Difficulty date: May 18, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 103,018 hours, 20,424 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 01ST150425
- Part serial: 7293
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER CARE, CORROSION ON RT MLG UPPER LT AFT TRUNNION.  REPLACED RT MLG IAW JOB CARD 12L70032005.
